# SDR TWAA0008410

- Difficulty date: May 29, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 23,433 hours, 11,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1003695
- Condition: Malfunctioned
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND THE LEFT OVERWING EMERGENCY EXIT LIGHT VERY DIM.  REPLACED LIGHT ASSEMBLY.  AC03  5-12-00  JFK.
